Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had sex. Took ipill within an hour. Missed periods, having stomach pain. Chances of pregnancy?

hello doctor i had sex with my bf @ 7th of jan nd then within an hour i took ipill after one week i got bleeding for 2 days which was very less now my period date is of today that is 28th jan and i still dint get my periods . and also der is pain in mu stomach since 3-4 days. ARE THERE ANY CHANCES OF PREGNANCY ? WHEN SHOULD I EXPECT MY PERIODS ?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
As you took your emergency pill soon after the intercourse, you are safe. The bleeding that has appeared is part of a breakthrough that often happens as the pill contains high doses of hormone. For the same reason, you might have missed your period this cycle. You can perform a urine test for pregnancy and wait for a week if it is negative and if you still do not get your period by then, see your doctor for further evaluation and advice. Do not take emergency pills frequently, they are meant only for real emergencies; take a regular contraceptive instead. Take care.
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor